# SDR DALA2023022101297

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,770 hours, 27,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 3L GIRTBAR DISLODGED AS CATERING WAS OPENING THE DOOR FROM THE OUTSIDE. CORRECTIVE ACTION: REINSTALLED GIRT BAR IAW B757 AMM 25-66. (4098732)
